Open Access
Translator Disclaimer
2017 Bilinear restriction estimates for surfaces of codimension bigger than 1
Jong-Guk Bak, Jungjin Lee, Sanghyuk Lee
Anal. PDE 10(8): 1961-1985 (2017). DOI: 10.2140/apde.2017.10.1961

Abstract

In connection with the restriction problem in n for hypersurfaces including the sphere and paraboloid, the bilinear (adjoint) restriction estimates have been extensively studied. However, not much is known about such estimates for surfaces with codimension (and dimension) larger than 1. In this paper we show sharp bilinear L2 × L2 Lq restriction estimates for general surfaces of higher codimension. In some special cases, we can apply these results to obtain the corresponding linear estimates.

Citation

Download Citation

Jong-Guk Bak. Jungjin Lee. Sanghyuk Lee. "Bilinear restriction estimates for surfaces of codimension bigger than 1." Anal. PDE 10 (8) 1961 - 1985, 2017. https://doi.org/10.2140/apde.2017.10.1961

Information

Received: 23 January 2017; Revised: 2 June 2017; Accepted: 12 July 2017; Published: 2017
First available in Project Euclid: 16 November 2017

zbMATH: 1376.42015
MathSciNet: MR3694011
Digital Object Identifier: 10.2140/apde.2017.10.1961

Subjects:
Primary: 42B15 , 42B20

Keywords: complex surfaces , Fourier restriction estimates , Fourier transform of measures

Rights: Copyright © 2017 Mathematical Sciences Publishers

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.10 • No. 8 • 2017
MSP
Back to Top